Abstract and Applied Analysis

Solution of Sequential Hadamard Fractional Differential Equations by Variation of Parameter Technique

Mohammed M. Matar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We obtain in this article a solution of sequential differential equation involving the Hadamard fractional derivative and focusing the orders in the intervals ( 1,2 ) and ( 2,3 ) . Firstly, we obtain the solution of the linear equations using variation of parameter technique, and next we investigate the existence theorems of the corresponding nonlinear types using some fixed-point theorems. Finally, some examples are given to explain the theorems.

Article information

Source
Abstr. Appl. Anal., Volume 2018 (2018), Article ID 9605353, 7 pages.

Dates
Received: 30 September 2017
Accepted: 4 January 2018
First available in Project Euclid: 17 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1521252086

Digital Object Identifier
doi:10.1155/2018/9605353

Mathematical Reviews number (MathSciNet)
MR3773412

Zentralblatt MATH identifier
06929599

Citation

Matar, Mohammed M. Solution of Sequential Hadamard Fractional Differential Equations by Variation of Parameter Technique. Abstr. Appl. Anal. 2018 (2018), Article ID 9605353, 7 pages. doi:10.1155/2018/9605353. https://projecteuclid.org/euclid.aaa/1521252086


Export citation

References

  • F. C. Meral, T. J. Royston, and R. Magin, “Fractional calculus in viscoelasticity: an experimental study,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 4, pp. 939–945, 2010.
  • K. B. Oldham, “Fractional differential equations in electrochemistry,” Advances in Engineering Software, vol. 41, no. 1, pp. 9–12, 2010.
  • K. Balachandran, M. Matar, and J. J. Trujillo, “Note on controllability of linear fractional dynamical systems,” Journal of Control and Decision, vol. 3, no. 4, pp. 267–279, 2016.
  • B. Ahmad, M. M. Matar, and R. P. Agarwal, “Existence results for fractional differential equations of arbitrary order with nonlocal integral boundary conditions,” Boundary Value Problems, vol. 2015, no. 1, article 220, pp. 1–13, 2015.
  • B. Ahmad and J. J. Nieto, “Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions,” Boundary Value Problems, vol. 2011, no. 36, 2011.
  • B. Ahmad and S. K. Ntouyas, “On Hadamard fractional integro-differential boundary value problems,” Applied Mathematics and Computation, vol. 47, no. 1-2, pp. 119–131, 2015.
  • A. Alsaedi, S. K. Ntouyas, B. Ahmad, and A. Hobiny, “Nonlinear Hadamard fractional differential equations with Hadamard type nonlocal non-conserved conditions,” Advances in Difference Equations, vol. 2015, no. 1, article 285, 2015.
  • B. Ahmad, M. M. Matar, and S. K. Ntouyas, “On general fractional differential inclusions with nonlocal integral boundary conditions,” Differential Equations and Dynamical Systems, pp. 1–14, 2016.
  • M. Matar, “On existence of positive solution for initial value problem of nonlinear fractional differential equations of order 1 $<\alpha \leq $ 2,” Acta Mathematica Universitatis Comenianae, vol. LXXXIV, no. 1, pp. 51–57, 2015.
  • A. Alsaedi, S. K. Ntouyas, R. P. Agarwal, and B. Ahmad, “On Caputo type sequential fractional differential equations with nonlocal integral boundary conditions,” Advances in Difference Equations, vol. 2015, no. 1, pp. 1–12, 2015.
  • J. Hadamard, “Essai sur letude des fonctions donnees par leur developpment de Taylor,” Journal de Mathématiques Pures et Appliquées, vol. 8, pp. 101–186, 1892.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, New York, NY, USA, Elsevier, 2006.
  • A. A. Kilbas, “Hadamard-type fractional calculus,” Journal of the Korean Mathematical Society, vol. 38, no. 6, pp. 1191–1204, 2001.
  • D. R. Smart, Fixed Point Theorems, Cambridge University Press, London, UK, 1980. \endinput